Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 14631, 8 pages
http://dx.doi.org/10.1155/DDNS/2006/14631

Some results on cascade discrete-time systems

1Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China
2Department of Control Science & Engineering, Huazhong University of Science and Technology, Wuhan 430074, China

Received 16 September 2005; Accepted 5 December 2005

Copyright © 2006 Xiao-Ming Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Ming Bai, Hui-Min Li, and Xiao-Song Yang, “Some results on cascade discrete-time systems,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 14631, 8 pages, 2006. https://doi.org/10.1155/DDNS/2006/14631.